Journal article icon

Journal article

Compactification of deligne-lusztig varieties

Abstract:
We construct explicitly the normalisation of the Bott-Samelson- Demazure-Hansen compactification of Deligne-Lusztig varieties X(w) in their covering Y(w): we retrieve a result by Deligne-Lusztig about the local monodromy around the divisors of the compactification.

Actions


Access Document


Publisher copy:
10.5802/aif.2443

Authors


Journal:
Annales de l'Institut Fourier
Volume:
59
Issue:
2
Pages:
621-640
Publication date:
2009-01-01
DOI:
EISSN:
1777-5310
ISSN:
0373-0956
Source identifiers:
149057
Language:
French
Pubs id:
pubs:149057
UUID:
uuid:1f0e6792-fa51-476b-86d6-b6aaf6c35421
Local pid:
pubs:149057
Deposit date:
2012-12-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP